HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The Navier-Stokes equations for linearly growing velocity with nondecaying initial disturbance

Files in This Item:
pre899.pdf231.01 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84253

Title: The Navier-Stokes equations for linearly growing velocity with nondecaying initial disturbance
Authors: Sawada, Okihiro Browse this author
Usui, Toshiomi Browse this author
Keywords: Navier-Stokes equations
linearly growing initial data
mild solution
Besov space
Issue Date: 2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 899
Start Page: 1
End Page: 27
Abstract: The locally-in-time solvability of the Cauchy problem of the incompressible Navier-Stokes equations is established with nitial velocity U0 of the form U0(x) := u0(x) - Mx, where M is a real-valued matrix and u0 is a bounded function. It is also hown that in 2-dimensional case the Navier-Stokes equations admit unique globally-in-time smooth solution, due to the uniform bound for vorticity. Although the semigroup is not analytic, our mild solution satisfies the Navier-Stokes equations in the classical sense, provided the pressure term is suitably chosen. The form of the pressure is uniquely determined, provided the disturbance of velocity is bounded and the modified pressure is in a certain function space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69911
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University